# SDR DALA2024080107688

- Difficulty date: July 29, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50028
- Aircraft time: 13,948 hours, 6,456 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FUEL TANK - FUEL TUBE ITEM 3 HAS DAMAGE ON CONNECTION FLANGE. REF. AMDS 2820-01281-06A. SEE PIC. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 147-0001:2820-01281-06A/003 00483 REMOVED AND REPLACED FUEL TUBE PER AMDS CARD 2820-01281-06A. (LP# 0473072)
